# SDR SWIA2023042700010

- Difficulty date: April 17, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N140SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000470
- Aircraft time: 20,946 hours, 11,851 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Unknown
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER UPPER SKIN HAS DAMAGE AT MULTIPLE AREAS AS MARKED. PN 170-62726-016     (C-CHECK RO 4/26/2023)    PERFORMED REPAIRS ON NUMEROUS HOLES ON RH HORIZINTAL UPPER SKIN. REF ETD2023-170-009838 REV C. ADDITIONAL WEIGHT COMES OUT TO 304.2G THIS DOES NOT AFFECT WIEGHT AND BALANCE TOOLING ID HG61421 CAL DUE 8-17-23
